advertisement
Question
Posted by: ABBY | 2010-12-06

VERY WORRIED

GOOD DAY

I STOPPED USING THE DEPO ABOUT 4 MONTHS AGO,I STARTED TO HAVE A DARK BROWNISH DISCHARGE FOR ABOUT 3 WEEKS NOW.

IS IT DUE TO ME STOPPING THE INJECTION (I USED IT FOR ABOUT 5YEARS)
OR SHOULD I BE WORRIED.PLEASE HELP

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is likely that this is due to stopping the injection, but see your doctor if it does not settle down soon.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Marisa | 2011-01-06

I am on the 8 weeks one.A while back when I found out what I must do if I wanted to get pregnant.The sister at the clinic told me that it will take few months maybe a year for my body to get back to normal(periods).Maybe the dark discharge(blood) is your body''s way to rectify itself.it''s a big thing for your body to start producing eggs again.Remember the whole process has been put on hold with the injection.I am on it for 14yrs now.Still I get sometimes period pain or very seldom full period.The clinic told me this is normal.
Hope everything is alright for you soon.Good Luck

Reply to Marisa
Posted by: gynaedoc | 2010-12-09

It is likely that this is due to stopping the injection, but see your doctor if it does not settle down soon.

Best wishes

Reply to gynaedoc
Posted by: Preggy Belly | 2010-12-08

I think you should rather go to your doctor to have it checked out.

Reply to Preggy Belly

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement